Alert archive / Florida / Flash Flood Warnings in 2022
Flash Flood Warning 22, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 9, 2022, 2:04 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2022, 2:04 PM EDT (18:04 UTC)
- Expired
- Jun 9, 2022, 5:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 2:30 PM EDT | FLASH FLOOD | 2 Nnw Hallandale, FL | CITY OF HOLLYWOOD EMERGENCY MANAGEMENT REPORTED STREET FLOODING RANGING FROM 6 TO ALMOST 12 INCHES WITHIN MANY NEIGHBORHOOD STREETS IN HOLLYWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
773
WGUS52 KMFL 091804
FFWMFL
FLC011-086-092115-
/O.NEW.KMFL.FF.W.0022.220609T1804Z-220609T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
204 PM EDT Thu Jun 9 2022
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Southern Broward County in southeastern Florida...
Northern Miami-Dade County in southeastern Florida...
* Until 515 PM EDT.
* At 204 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
Coral Gables, Surfside, Miami Gardens, Hallandale, North Miami,
Doral, North Miami Beach, Aventura, Sunny Isles Beach, Opa-Locka,
West Park, Miami Springs, Miami Shores and North Bay Village.
This includes the following streams and drainages...
C-10, C-9 EAST, DA-1-REVISAR, C-11 EAST, CORAL REEF, MIAMI RIVER,
SOUTH BISCAYNE BAY, C-8, C-7, C-6, C-5, C-4, C-3 and NORTH
BISCAYNE BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2576 8028 2580 8034 2602 8021 2601 8012
2600 8012 2599 8012 2589 8011 2585 8013
2584 8013 2581 8014 2575 8017
FLASH FLOOD...RADAR INDICATED
$$
NC1 follow-up statement
761
WGUS72 KMFL 092106
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
506 PM EDT Thu Jun 9 2022
FLC011-086-092116-
/O.EXP.KMFL.FF.W.0022.000000T0000Z-220609T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
506 PM EDT Thu Jun 9 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM EDT THIS AFTERNOON FOR
SOUTHERN BROWARD AND NORTHERN MIAMI-DADE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT Friday for a
portion of South Florida.
LAT...LON 2576 8028 2580 8034 2602 8021 2601 8012
2600 8012 2599 8012 2589 8011 2585 8013
2584 8013 2581 8014 2575 8017
$$
NCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 9:44 AM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 9, 9:44 AM EDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Miami FL 944 AM EDT Thu Jun 9 2022 .UPDATE... The stormy and unsettled weather pattern continues across South Florida for today as a south to southwesterly flow remains in place. Deep layer moisture remains over the region as the 12Z KMFL sounding showed PWAT values of 1.99 inches. This will continue to allow for the strongest thunderstorms to contain heavy rainfall. With repeated rounds of heavy rainfall possible over the same area today, the potential for flooding remains in place especially across areas that have been already saturated from previous heavy rainfall. Therefore, the Flood Watch for metro and coastal portions of Broward and Miami Dade Counties will continue through the evening hours. There also remains the potential for gusty winds with the strongest thunderstorms this afternoon especially over interior sections as well as the east coast metro areas. High temperatures today will generally rise into the upper 80s to lower 90s across most of South Florida. && .PREV DISCUSSION... (Issued 727 AM EDT Thu Jun 9 2022) AVIATION(12Z TAFS)... VFR conditions will prevail through the mid morning hours. SW flow will increase at all terminals during the late morning and early afternoon. Scattered to numerous showers and thunderstorms will develop over the interior and push towards the east coast as the afternoon progresses. Periods of MVFR or IFR will be possible around showers and thunderstorms. Short fused amendments will be likely this afternoon along the east coast terminals. PREV DISCUSSION... (Issued 250 AM EDT Thu Jun 9 2022) DISCUSSION... Short term (Today and Friday): The wet and unsettled pattern continues with a chance for showers and thunderstorms in the afternoon and evening. Southwesterly winds will allow most of the convection to focus along the seabreezes and move towards the east coast. Abundant moisture remains across South Florida with precipitable water values hovering around 2 inches. The continued threat will continue to be the heavy rain potential with efficient rainfall rates. Antecedent conditions are such that the ground can not take much rainfall. Many areas along the east coast still have water on the side of roadways from the previous 12-15 inches of rain from previous days. Given the threat for more rainfall over these same areas the Flood Watch continues for Miami-Dade and Broward through this evening. On top of the heavy rainfall potential a few strong storms will be possible. Model soundings depict modest mid-level lapse rate around 7C/km and mid level 500mb temps around -8C. So gusty wet downburst winds will be possible with some of the stronger storms. Southwesterly winds will remain in place to end the week with a similar diurnal unsettled pattern continuing as we end the week. The concern continues to be the heavy rainfall potential as plenty of moisture remains across South Florida. Temperatures will be near normal for this time of year with high temperatures in the upper 80s/lower 90s. Overnight temperatures will be in the upper/lower 70s. Long term (This Weekend into Next Week): For this upcoming weekend, a frontal boundary appears to stall just north of the FL/GA border , which will allow for moisture to remain across South Florida. Weak southwesterly steering flow will allow for diurnal sea-breezes convection to continue for the first half of the weekend. Flooding again will be the main hazard. As we enter Sunday and Monday, winds will become a little more southerly. Models continue to try and bring some SAL into the region. However, just how much and the concentration of SAL is still a little bit uncertain. If this is the case this will help suppress some convection across the area and lower POPs.. Also, given the slight flow direction change to southerly, highest rain chances will be over northern portions of the CWA and Lake Okeechobee region with southern portions of the peninsula a little drier. Still a bit of uncertainty in the overall coverage of showers and storms at the end of the weekend and early next week. The rest of the extended period after the potential SAL layer early in the week looks to be a diurnally driven typical summertime pattern with afternoon showers and thunderstorms developing along the seabreezes. Temperatures throughout the extended look to be near climo norms in the upper 80s and low 90s. Only days that may be a little higher are Sunday and Monday if the SAL event helps lower overall convection temps; those days could be the warmest in the extended time frame. MARINE... Generally benign boating conditions through the rest of the week into the weekend with light winds. Scattered showers and thunderstorms will be possible each day, locally elevated winds and seas are possible within or near any convection. HYDROLOGY... Widespread heavy rainfall since last weekend has caused for increased vulnerability for flooding across South Florida Therefore areas that see heavy rainfall today will have the potential for flooding, and flash flooding cannot be ruled out in this environment as well. Therefore, a Flood Watch continues for Broward and Miami- Dade, the most vulnerable areas. BEACHES... A moderate risk for rip currents is in effect for the coastal beaches of Palm Beach County today. This threat should gradually diminish over the coming days with light winds and offshore flow. AVIATION(06Z TAFS)... VFR continues at all terminals through around 15Z when another round of showers and thunderstorms may bring periods of MVFR/IFR cigs/vis through the afternoon hours. Westerly flow near 10kt will again push storms towards the east coast terminals, where periods of heavy rain are possible. Winds become light and variable tonight. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 89 76 89 / 20 70 20 60 West Kendall 73 90 73 90 / 20 60 20 50 Opa-Locka 74 90 75 90 / 20 70 20 60 Homestead 74 89 73 89 / 20 60 20 50 Fort Lauderdale 75 89 76 89 / 20 70 20 60 N Ft Lauderdale 75 89 75 89 / 20 70 20 60 Pembroke Pines 74 90 74 90 / 20 70 20 60 West Palm Beach 73 89 73 89 / 30 80 20 70 Boca Raton 74 90 74 90 / 20 70 20 60 Naples 78 89 77 89 / 20 60 20 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Flood Watch through this evening for FLZ072-074-172-173. AM...None. GM...None. && Update/Aviation...CWC Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 9, 8:24 AM EDT, 5 hours 40 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 824 AM EDT Thu Jun 9 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 100630- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 824 AM EDT Thu Jun 9 2022 ...Scattered Thunderstorms This Afternoon and Evening... ...Flood Watch in Effect for Broward and Miami Dade Counties... ...Palm Beach County: Moderate Rip Current Risk... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: A moderate risk of rip currents continues along the Palm Beach County beaches. Thunderstorms: Scattered thunderstorms this afternoon and evening. Some storms may become strong with gusty winds, lightning, and heavy downpours. Wind: The strongest storms could be capable of producing wind gusts up to 50 mph. Flooding: Torrential rainfall from showers and thunderstorms across saturated areas of South Florida could lead to flooding, especially over Broward and Miami-Dade counties. A Flood Watch is in effect for portions of these counties. Waterspouts: Waterspouts will be possible with any showers and storms mainly over Lake Okeechobee and the Atlantic waters. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Scattered to numerous showers and thunderstorms will remain possible every day through the rest of the week and into the weekend. The strongest storms may produce gusty winds, heavy rainfall and lightning strikes. Heavy rainfall will continue to be a concern for South Florida due to slow moving showers and thunderstorms. This could lead to some flooding concerns over South Florida, as the grounds are very saturated at this time especially over Broward and Miami-Dade Counties. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 9, 11:40 AM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Miami FL
1140 AM EDT Thu Jun 9 2022
FLZ063-066-091615-
Hendry FL-Glades FL-
1140 AM EDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of southwestern Glades
County through 1215 PM EDT...
At 1139 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 10 miles north of Muse, or 13 miles west of
Palmdale, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palmdale and Port La Belle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2706 8122 2676 8137 2688 8156 2703 8156
2703 8134 2704 8133 2703 8133 2703 8127
2706 8127
TIME...MOT...LOC 1539Z 292DEG 9KT 2698 8152
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, Jun 9, 12:20 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Miami FL
1220 PM EDT Thu Jun 9 2022
FLZ066-067-070-071-091700-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
1220 PM EDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of east central
Collier, southeastern Hendry, northern Broward and southwestern Palm
Beach Counties through 100 PM EDT...
At 1220 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Cypress Seminole Reservation, or 22
miles south of Montura, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holey Land Wildlife Refuge, Big Cypress Seminole Reservation,
Intersection Alligator Alley And Miami Canal, Rotenberger Wildlife
Refuge, Miccosukee Indian Reservation, Miccosukee Service Plaza and
West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2624 8118 2658 8106 2638 8051 2605 8064
TIME...MOT...LOC 1620Z 285DEG 23KT 2633 8102
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, Jun 9, 1:02 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
102 PM EDT Thu Jun 9 2022
FLZ066-067-071-091745-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
102 PM EDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of northeastern Hendry
and southwestern Palm Beach Counties through 145 PM EDT...
At 102 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Okeelanta, or 7 miles south of South Bay,
moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Belle Glade, South Bay, Lake Harbor, Okeelanta, Holey Land Wildlife
Refuge, Rotenberger Wildlife Refuge, Belle Glade Camp and Loxahatchee
NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2631 8095 2669 8108 2680 8046 2640 8040
TIME...MOT...LOC 1702Z 258DEG 20KT 2658 8077
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, Jun 9, 1:33 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Thu Jun 9 2022
FLZ071>074-172-173-091800-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
133 PM EDT Thu Jun 9 2022
...Strong thunderstorms will impact portions of northern Miami-Dade
and southern Broward Counties through 200 PM EDT...
At 132 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from West Park to near
Miramar to near Pennsuco. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Hallandale, Miami
Gardens, North Miami, Doral, North Miami Beach, Aventura, Miami
Lakes, Cooper City, Hialeah Gardens, Sunny Isles Beach, Opa-Locka,
West Park, Miami Springs, Miami Shores and Medley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2597 8004 2591 8009 2581 8032 2579 8058
2594 8045 2605 8038 2605 8018
TIME...MOT...LOC 1732Z 255DEG 11KT 2598 8018 2596 8037 2587 8046
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ATV/RAGSpecial weather statement, Jun 9, 1:43 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
143 PM EDT Thu Jun 9 2022
FLZ073-074-173-091815-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
143 PM EDT Thu Jun 9 2022
...Strong thunderstorms will impact portions of northern Miami-Dade
County through 215 PM EDT...
At 143 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Gladeview to Goulds.
Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Surfside, Black Point, Virginia Key, Kendall, The Redland, Pinecrest,
Miami Springs, Miami Shores, North Bay Village, West Miami, El
Portal, Westchester, Gladeview and Glenvar Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2590 8004 2555 8019 2552 8044 2586 8029
TIME...MOT...LOC 1743Z 250DEG 13KT 2583 8025 2557 8038
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ATV/RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 8, 8:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jun 8, 9:10 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 9, 11:40 AM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Jun 9, 12:20 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Jun 9, 1:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jun 9, 1:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 9, 1:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jun 9, 1:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 9, 1:49 PM EDT | Flash Flood Warning | MFL | Broward | 3 hr |
| Jun 9, 1:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 9, 2:11 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Jun 9, 2:12 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 9, 2:35 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Jun 9, 3:27 PM EDT | Special Marine Warning | MFL | 48 min |
Nearby
Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.